Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Eosinophilia, swallowing disorder. What could be the reason?

When visiting my children in Crested Butte CO. I get sick during the stay. I am 65 and have eosinophilia and some swallowing disorders occasionally. I do very well at home but could the high altitude be affecting my system there? It seems like some part of a 4-6 day stay I am ill with vomiting or dirahrea and have difficulty swallowing my vitamins .
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Welcome to Healthcare magic.
Since you have swallowing difficulty, you need evaluation with an upper GI endoscopy as the reason could be an obstruction due to growth in the food pipe.
Sometimes it may be due to motility disorder which affects the contraction of the foodpipe. Esophageal manometry has to be done to rule this out.
Since you have eosinophila also, eosinophilic esophagitis is another possibility ( though it is more common in children).
Discuss with your doctor about these possibilities and the tests.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor